# SDR AALA202101119017

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 13,279 hours, 5,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5283W6032
- Part serial: 60793
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY LIGHT INOPERATIVE AT SEATS 26ABC THRU 33ABC.  REPLACED POWER SUPPLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 33-51-06-960-806.
